# SDR MALA100082

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 6,183 hours, 3,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED GALLEY EMERGENCY LIGHT STRIP IS MISSING.  REPLACED GALLEY EMERGENCY STRIP IAW AMM 25-10 ALL CHECKS GOOD PN PL88-930LH05.
